MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735665
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that there was an alleged inaccuracy during navigation.It is unknown how large or in what direction the inaccuracy was.This was a trauma case.The surgery was aborted due to an unspecified patient issue.There was no known impact on patient outcome.The extent of surgical delay (if any) is unknown.
 
Additional Manufacturer Narrative
H3, h6: no parts were received by the manufacturer for evaluation.Codes b17, c20, and d15 are applicable.B3: event date is approximate.Month and year are confirmed valid.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735740, software version: 2.1.0.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2 additional information: updated d4 and e1.H3, h6: the system was serviced in the field by a medtronic representative.No failures were found.Codes b01, c19, and d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that there was an alleged inaccuracy during navigation.It is unknown how large or in what direction the inaccuracy was.This was a trauma case.The surgery and medtronic imaging were aborted.The case was cancelled due to patient issue unrelated to the imaging system.There was no known impact on patient outcome.It was reported that the surgery was aborted due to patient having an unstable airway.An additional surgery was done.The physician said the amount of inaccuracy was 3 to 4mm depth wise only, x and y were accurate.It was reported that the "patient having an unstable airway" was related to the trauma.It was not related to medtronic devices.Anesthesia was having a difficult time keeping the airway open with the patient prone.
 
Additional Manufacturer Narrative
H2 correction: b5 rewritten to reflect medtronic imaging aborted and the case was cancelled due to patient issue unrelated to the imaging system.Imf code f1906 added to reflect medtronic imaging aborted.H2 additional information: updated b3 date valid and b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24701338
Report Number1723170-2026-00488
Device Sequence Number10439733
Product Code HAW
UDI-Device Identifier00763000272739
UDI-Public(01)00763000272739(11)200129
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735665
Device Catalogue Number9735665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer03/24/2026
03/23/2026
06/23/2026
06/23/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/16/2026
04/17/2026
06/25/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexFemale